|I beg of you actual exsposure
Jul 22, 2013
Constant ear ringing, light colored stools, digestive issues, constant muscle twitching, high blood pressure, white colored tongue, swollen lymph nodes, easy muscle fatigue, severe eye floaters, and wierd vision. All these started appearing after one time unprotected vaginal sex with a girl I believe has hiv. I tested positive for mono one month after the incident and that's when most of the symptoms started happening. I tested negative for all stds and htlv, hepatitis, and hiv out to 30 weeks after exsposure all negative. I tested for hiv 6 times now because that's the only std that can explain my symptoms. :( my last hiv test was approximately 44 weeks after the incident all symptoms still present it was negative. What is your expert opinion doc?? Plz help me from the bottom of my heart, and your wisdom and knowledge of hiv.
| Response from Dr. Wohl
Your testing shows that you are not HIV+. Really and truly. No lie. Your symptoms are not consistent with recent HIV. I suspect anxiety or another condition but not HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- How Effective Is Std Blood Testing?
- How Long Until Std Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.